Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 10, NWS Indianapolis, IN

January 7, 2015Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jan 7, 2015, 10:54 PM EST for Lawrence County, Martin County, Indiana. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jan 7, 2015, 10:54 PM EST (03:54 UTC)
Expired
Jan 9, 2015, 1:00 AM EST
In force
26 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Lawrence County, IN, Martin County, IN

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork White River at Rivervale (BEDI3). The gauge peaked at 20.37 ft at Jan 8, 2015, 1:00 AM EST.

actionminormoderate1520253001/0801/0901/10
Action stage
15 ft
Minor stage
20 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03371500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WGUS43 KIND 080354
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EST WED JAN 7 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for a portion of the following river in southern 
Indiana...

  East Fork White River...

.Lowland flooding is now developing but is expected to be very brief
and less than half a foot above flood stage. Only the lowest
agricultural land is expected to flood. Flooding should end during
the day Thursday.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.


INC093-101-090354-
/O.NEW.KIND.FL.W.0010.150108T0354Z-150109T0600Z/
/BEDI3.1.ER.150107T2045Z.150108T0600Z.150108T1800Z.UU/
1054 PM EST WED JAN 7 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River near Rivervale.
* until late Thursday night.
* At 10:30 PM Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow early afternoon.
* At 20.0 feet...Lowest agricultural lands begin to flood near 
  Rivervale.

&&

LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
      3872 8631 3878 8613             

$$
2 follow-up statements
650 
WGUS83 KIND 081529
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EST THU JAN 8 2015

...A Flood Warning continues for portions of the following rivers in 
southern Indiana...

  East Fork White River...Muscatatuck River...White River...


.Lowland flooding continued along portions of the East Fork White ...
White and Muscatatuck Rivers in southern Indiana.  The crest on the
East Fork White and Muscatatuck Rivers passed the Sparksville and
Rivervale areas on Wednesday and was nearing Williams and Shoals
today.  High water was similar that seen in December.

The White River in southwest Indiana will remain near flood stage
through Friday as high water from the East Fork White River arrives. 
Flooding will end at all locations in southern Indiana by Sunday
night.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Be alert to ice on previously flooded roads.  Keep
children away from flooded areas. Recreational and agricultural
interests should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC093-101-090730-
/O.EXT.KIND.FL.W.0010.000000T0000Z-150109T0730Z/
/BEDI3.1.ER.150107T2045Z.150108T0645Z.150108T1930Z.UU/
1029 AM EST THU JAN 8 2015

The Flood Warning continues for
  The East Fork White River near Rivervale.
* until late tonight.
* At  9:30 AM Thursday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 20.0 feet...Lowest agricultural lands begin to flood near 
  Rivervale.

&&

LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
      3872 8631 3878 8613             

$$

INC071-093-175-091529-
/O.EXT.KIND.FL.W.0009.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.150107T2000Z.000000T0000Z.UU/
1029 AM EST THU JAN 8 2015

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At  3:00 PM Wednesday the stage was 21.0 feet.
* Flood stage is 16.0 feet.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

ILC185-INC027-051-083-125-091529-
/O.EXT.KIND.FL.W.0003.000000T0000Z-150111T0600Z/
/PTRI3.1.ER.150105T0033Z.150106T1500Z.150110T1800Z.UU/
1029 AM EST THU JAN 8 2015

The Flood Warning continues for
  The White River at Petersburg.
* until late Saturday night.
* At  9:30 AM Thursday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.2 feet by early Saturday morning.the river will 
  fall below flood stage by Saturday early afternoon.
* At 16.0 feet...Flooding affects agricultural lands.

&&

LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
      3850 8727 3855 8723             

$$

ILC185-INC051-083-091529-
/O.EXT.KIND.FL.W.0004.000000T0000Z-150112T0200Z/
/HAZI3.1.ER.150109T1800Z.150111T0000Z.150111T1400Z.UU/
929 AM CST THU JAN 8 2015

The Flood Warning continues for
  The White River at Hazleton.
* until Sunday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3 
  feet Saturday evening.
* At 16.0 feet...Flooding begins in lowest bottomlands and a few
local
  roads.  High water affects a few low oil fields.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$
178 
WGUS83 KIND 090051
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EST THU JAN 8 2015

...The Flood Warning is no longer in effect for a portion of the
following river in Indiana...

  East Fork White River...


.The East Fork White River in southern Indiana fell below flood stage
mid-afternoon today.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC093-101-090121-
/O.CAN.KIND.FL.W.0010.000000T0000Z-150109T0730Z/
/BEDI3.1.ER.150107T2045Z.150108T0645Z.150108T1950Z.UU/
751 PM EST THU JAN 8 2015

The Flood Warning is cancelled for
  The East Fork White River near Rivervale.
* At 7:30 PM Thursday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 2:50 PM Thursday.
* Forecast...The river will continue to fall to 14.6 feet by Saturday
  morning.


&&

LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
      3872 8631 3878 8613             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 7, 9:58 PM EST, 56 minutes earlier.

Area forecast discussion, Jan 7, 9:58 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EST WED JAN 7 2015

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 254 PM EST WED JAN 7 2015

BITTER COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE
THROUGH TONIGHT ACROSS ALL OF CENTRAL INDIANA AS A LARGE AREA OF
HIGH PRESSURE REMAINS ANCHORED OVER THE CENTRAL U.S. TEMPERATURES
WILL INCREASE SLIGHTLY THROUGH THE WEEK...BUT REMAIN WELL BELOW
NORMAL. IT ISN/T UNTIL SUNDAY WHEN THEY FINALLY CLIMB BACK TO
NORMAL. THE SHORT TERM PERIOD WILL GENERALLY BE DRY EXCEPT FOR
SOME LIGHT SNOW SHOWERS ACROSS THE NORTHERN COUNTIES ON THURSDAY
NIGHT AS A LOW PRESSURE SYSTEM PASSES OVER THE GREAT LAKES REGION.
IN THE EXTENDED...THE NEXT LOW PRESSURE SYSTEM IS PROGGED FOR LATE
SUNDAY AND MONDAY. AT THIS TIME...A WINTRY MIX OF PRECIPITATION IS
EXPECTED FOR THE SYSTEM IN THE EXTENDED PERIOD.

&&

.NEAR TERM /OVERNIGHT/...
ISSUED AT 958 PM EST WED JAN 7 2015

CLEAR SKIES WITH BITTERLY COLD TEMPERATURES ACROSS CENTRAL INDIANA
THIS EVENING. 0230Z TEMPS WERE ALREADY BELOW ZERO OVER THE
NORTHERN HALF OF THE FORECAST AREA WITH LOW SINGLE DIGITS FURTHER
SOUTH.

FEW CHANGES NEEDED TO FORECAST THIS EVENING. MAIN FOCUS IS ON
TEMPS AND LOWS POTENTIALLY THREATENING THE RECORD AT INDY.
EXCEPTIONALLY STRONG HIGH PRESSURE CENTERED OVER WESTERN MISSOURI
WILL DRIFT SOUTHEAST INTO THE LOWER OHIO VALLEY OVERNIGHT. WINDS
HAVE ALREADY SLACKENED FROM EARLIER TODAY AND EXPECT THAT TO
CONTINUE OVERNIGHT AS THE CENTER OF THE HIGH NEARS THE FORECAST
AREA. WITH THAT BEING SAID...LOCATION OF THE TRACK OF THE CENTER
OF THE HIGH WOULD SUPPORT A BIT OF A GRADIENT LINGERING OVER THE
FORECAST AREA FOR MUCH OF THE NIGHT WITH LIGHT TO NEAR CALM FLOW
BEING CONFINED TO SHELTERED AREAS. RAP/HRRR SURFACE TEMPS ARE
COMING IN VERY COLD BY DAYBREAK...POTENTIALLY NEAR -15F OVER MUCH
OF THE NORTHERN FORECAST AREA. WHILE LOWS NEED TO BE DROPPED AS
TEMPS ARE FALLING A BIT QUICKER THAN PREVIOUSLY THOUGHT...NOT SURE
WE CAN BOTTOM OUT AS LOW AS THE SHORT RANGE MODEL GUIDANCE
SUGGESTS WITHOUT WINDS GOING FULLY CALM.

HAVE DUMPED LOWS BY 2 TO 3 DEGREES MOST AREAS OVERNIGHT. FOR
INDY...GOING WITH -12 WHICH WILL PLACE US VERY CLOSE TO THE
RECORD LOW OF -13F FROM 1970. SOME AREAS OVER THE NORTHERN HALF
OF THE FORECAST AREA WILL MAKE A RUN AT -15 AND WITH WESTERLY
WINDS GENERALLY 5-10MPH...WIND CHILLS IN THE WARNING AREA WILL
BOTTOM OUT AT -25 TO -30F. KEEP WARM.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TOMORROW THROUGH SATURDAY/...

ISSUED AT 254 PM EST WED JAN 7 2015

THE EXTREME COLD TEMPERATURES WILL BREAK BY TOMORROW...BUT TEMPS
WILL STILL REMAIN BELOW NORMAL THROUGH THE SHORT TERM PERIOD WITH
HIGHS GENERALLY IN THE UPPER TEENS/LOW 20S. OVERNIGHT LOWS WILL BE
IN THE SINGLE DIGITS AND LOW TEENS TOMORROW NIGHT DUE TO
INCREASING CLOUD COVER WITH AN UPPER DISTURBANCE. HOWEVER...THEY
WILL PLUMMET AGAIN ON FRIDAY NIGHT UNDER CLEAR SKIES. OVERNIGHT
LOWS ON FRIDAY NIGHT WILL FALL AS LOW AS -5 DEGREES.

AS MENTIONED ABOVE...AN UPPER LEVEL LOW WILL MOVE INTO THE GREAT
LAKES REGION ON THURSDAY NIGHT AND BREAK DOWN THE HIGH PRESSURE
RIDGE. GFS AND EURO BOTH IN AGREEMENT WITH THE TRACK AND TIMING OF
THIS UPPER LOW...SO FELT CONFIDENT ENOUGH TO GO WITH CHANCE POPS
FOR SNOW SHOWERS OVER THE NORTHERN COUNTIES ON THURSDAY NIGHT.
AMOUNTS SHOULD BE MINIMAL THOUGH AS THE BEST DYNAMICS TRACK ACROSS
THE GREAT LAKES. THIS DISTURBANCE WILL BE QUICK...AND DRY
CONDITIONS WILL RETURN TO ALL OF CENTRAL INDIANA BY FRIDAY
THROUGH THE REMAINDER OF SHORT TERM PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 254 PM EST WED JAN 7 2015

UPPER FLOW BECOMES A LITTLE MORE ZONAL IN THE LONG TERM AS THE
STRONG UPPER TROUGH OVER THE EASTERN U.S. FLATTENS OUT AND MOVES
EAST.  SURFACE HIGH PRESSURE OVER THE EASTERN OHIO VALLEY SATURDAY
EVENING WILL MOVE ON TO THE EAST AND MODELS BRING A UPPER
DISTURBANCE AND AREA OF LOW PRESSURE TOWARDS THE OHIO VALLEY LATE
SUNDAY AND MONDAY.

PRECIPITATION TYPE WILL BE A BIG ISSUE AS COLD AIR WILL BE AT THE
SURFACE. BUT MODELS INDICATE SOME WARMING ALOFT AS THICKNESS RISE.
MOST MODELS INDICATE FREEZING RAIN OR SLEET WILL BE THE MOST LIKELY
PRECIPITATION TYPE LATE SUNDAY INTO MONDAY. BUT FAR NORTHERN
SECTIONS MAY BE COLD ENOUGH FOR SOME SNOW TO BE MIXED IN. ON THE
OTHER HAND FAR SOUTHERN SECTIONS COULD SEE A MIXTURE OF FREEZING
RAIN OR RAIN MONDAY.  SEVERAL MODELS SUCH AS THE NEW EURO INDICATES
ONE DISTURBANCE WILL MOVE OUT TUESDAY AND ANOTHER SYSTEM WILL MOVE
INTO THE OHIO VALLEY LATE TUESDAY NIGHT OR WEDNESDAY.   FOR NOW WILL
GO WITH A SLIGHT CHANCE OF MAINLY LIGHT SNOW WITH THIS 2ND SYSTEM AS
THE AIR BECOMES A LITTLE COLDER.

RAISED LOW TEMPERATURES A LITTLE FOR SUNDAY AND MONDAY NIGHT AS
MODEL BLEND ON TEMPERATURES SEEM A BIT TOO COOL WITH THIS PATTERN.
OTHERWISE...ONLY MINOR TWEAKS MADE TO TEMPERATURES IN OTHER PERIODS.

&&

.AVIATION /DISCUSSION FOR 080300Z TAF UPDATE/...
ISSUED AT 923 PM EST WED JAN 7 2015

ONLY MADE MINOR TWEAK TO KIND TAF.

PREVIOUS DISCUSSION FOLLOWS...
VFR EXPECTED THROUGH THE PERIOD.

GUSTY WINDS WILL HAVE DIMINISHED BY VALID TIME...AND CU AROUND KHUF
WILL HAVE DECREASED WITH LOSS OF HEATING.

WINDS WILL BACK TO SOUTHWEST OVERNIGHT THEN INCREASE IN SPEED DURING
THE MORNING THURSDAY. GUSTS OVER 20KT EXPECTED BY 18Z WHICH WILL
PERSIST THROUGH THE AFTERNOON.

HIGH AND MID CLOUD WILL INCREASE OVERNIGHT THROUGH THURSDAY AS
ANOTHER COLD FRONT APPROACHES. THERE MAY BE SOME SCATTERED SNOW
SHOWERS MOVE IN AFTER 09/00Z BUT ODDS ARE TOO LOW TO INCLUDE IN KIND
30 HOUR TAF.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 10 AM EST THURSDAY FOR INZ051>057-
060>065-067>072.

WIND CHILL WARNING UNTIL 10 AM EST THURSDAY FOR INZ021-028>031-
035>049.

&&

SYNOPSIS...TDUD
NEAR TERM...RYAN
SHORT TERM...TDUD
LONG TERM....JH
AVIATION...50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jan 7, 4:37 PM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EST WED JAN 7 2015

INZ021-028>031-035>049-081000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
437 PM EST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: BITTERLY COLD WIND CHILLS WILL BEGIN TODAY.

HAZARDS: WIND CHILLS WILL REACH 20 TO 30 BELOW TONIGHT. SLICK
SPOTS MAY PERSIST ON SOME AREA ROADWAYS...ESPECIALLY RURAL AND
BACK ROADS DUE TO GUSTY NORTHWEST WINDS. WINDS WILL DIMINISH BY
LATE EVENING.

TIMING: DANGEROUSLY COLD WIND CHILLS THROUGH TONIGHT. BLOWING AND
DRIFTING SNOW ISSUES WILL BE GREATEST THROUGH THE EVENING.

DISCUSSION: BITTERLY COLD AIR WILL REMAIN ACROSS THE AREA
TONIGHT AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE
REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: BITTERLY COLD WIND CHILLS WILL CONTINUE THROUGH LATE
THURSDAY MORNING...AS WIND CHILLS OF 25 TO 30 BELOW ZERO ARE
EXPECTED. THERE ARE CHANCES FOR A WINTRY MIX IN THE FORECAST
SUNDAY AFTERNOON THROUGH EARLY TUESDAY. LITTLE TO SMALL
ACCUMULATIONS OF SNOW APPEAR POSSIBLE AT THIS TIME.

DISCUSSION: EXTREMELY COLD AIR WILL CONTINUE TO POUR INTO THE AREA
THROUGH THURSDAY AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO
THE REGION. DRY WEATHER WILL PREVAIL FOR THE END OF THE WEEK AND
MUCH OF THE WEEKEND AS TEMPERATURES BEGIN TO MODERATE
SLIGHTLY...BUT REMAIN BELOW NORMAL THROUGH THE MAJORITY OF THE
FORECAST PERIOD. A STORM SYSTEM WILL BRING THE POTENTIAL FOR A
WINTRY MIX OF PRECIPITATION BEGINNING ON SUNDAY AND CONTINUING
THROUGH EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>057-060>065-067>072-081000-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
437 PM EST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: BITTERLY COLD WIND CHILLS WILL BEGIN TODAY.

HAZARDS: WIND CHILLS WILL REACH 15 TO NEAR 25 BELOW TONIGHT.
SLICK SPOTS MAY PERSIST ON SOME AREA ROADWAYS...ESPECIALLY RURAL
AND BACK ROADS.

TIMING: DANGEROUSLY COLD WIND CHILLS THROUGH TONIGHT.

DISCUSSION: BITTERLY COLD AIR WILL REMAIN ACROSS THE AREA
TONIGHT AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO THE
REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: BITTERLY COLD WIND CHILLS WILL CONTINUE THROUGH LATE
THURSDAY MORNING...AS WIND CHILLS OF 15 TO NEAR 25 BELOW ZERO ARE
EXPECTED. THERE ARE CHANCES FOR A WINTRY MIX IN THE FORECAST
SUNDAY AFTERNOON THROUGH EARLY TUESDAY. LITTLE TO SMALL
ACCUMULATIONS OF SNOW APPEAR POSSIBLE AT THIS TIME.

DISCUSSION: EXTREMELY COLD AIR WILL CONTINUE TO POUR INTO THE AREA
THROUGH THURSDAY AS A STRONG COLD DOME OF HIGH PRESSURE DROPS INTO
THE REGION. DRY WEATHER WILL PREVAIL FOR THE END OF THE WEEK AND
MUCH OF THE WEEKEND AS TEMPERATURES BEGIN TO MODERATE
SLIGHTLY...BUT REMAIN BELOW NORMAL THROUGH THE MAJORITY OF THE
FORECAST PERIOD. A STORM SYSTEM WILL BRING THE POTENTIAL FOR A
WINTRY MIX OF PRECIPITATION BEGINNING ON SUNDAY AND CONTINUING
THROUGH EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.